MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW TRADITIONAL MARYLAND DISSECTOR TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW TRADITIONAL MARYLAND DISSECTOR TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3352
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was not returned to microline surgical and no investigation could be performed.
 
Event or Problem Description
During a laparoscopic tep/hernia procedure, the heat shrink detached and fell into extra peritoneal space.Extended op time because one had to search/find and get out the detached part.

Brand Name
RENEW TRADITIONAL MARYLAND DISSECTOR TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key12364358
Report Number1223422-2021-00005
Device Sequence Number14437878
Product Code GEI
UDI-Device Identifier00811099010135
UDI-Public00811099010135
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Model Number3352
Device Catalogue Number3352
Device Lot Number001478200
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight76